So Much Pain

Discussion in 'Fibromyalgia Main Forum' started by scrabble, Apr 25, 2006.

  1. scrabble

    scrabble New Member

    Hello Everyone!
    Don't know where to start; I am such a mess!!! I had a heart attack and stent implanted on 3/18/06 am on plavix so had to go off my celebrex which I'd been on for 6yrs for my osteoarthritis and it helped my fibromyalgia also...been without it as it interacts with the metoprolol and plavix. I am in so much pain...it has gotten so much worse!! Every muscle in my body hurts so bad feels like they are ripping open and all bruised...also like I have sand spurs sticking in my skin...what can I do??? It's like I can't take anything....I do take hydrocodone but what can I take for an inflammatory??? Please give advice....
    Hugs
    Scrabble
    p.s. 7/20/06
    Hi Everyone! I had no replys; I am getting worse I've had two vertigo attacks and constantly dizzy and lightheaded; Drs listen but thats it...say I must stay on the plavix and toprol with all my other meds; went back on celebrex also have to have...I can't bear weight more than 5 mins my lower back kills me and my lipitor was increased to 40mg (as if my muscles don't hurt enough) My left arm and shoulder kill me...I fear could be another heart attack...Dr prescribed valum mild dose; that doesn't help either...I am in so much pain and under so much stress...Mom still with the alzheimers 7 yrs. Does anyone else have these problems and interactions along with the fibro.
    Hugs
    Scrabble[This Message was Edited on 07/20/2006]
  2. kat2002

    kat2002 New Member

    Scrabble, sometimes posts that aren't on the first page get missed. To move a post back up front, just reply to the post and say you are bumping it. This will do it for you this time.

    Good luck,
    Kat
  3. leubie

    leubie New Member

    I am sorry you are in so much pain----------could your Doc refer you to a pain management Doc-------maybe that would help------------Please ask----------Good Luck-----------LOVE TO ALL------------LAURA
  4. leubie

    leubie New Member

    I am sorry you are in so much pain----------could your Doc refer you to a pain management Doc-------maybe that would help------------Please ask----------Good Luck-----------LOVE TO ALL------------LAURA
  5. joanng

    joanng New Member

    Because of your heart condition and the medication you on, you should really ask your Dr for help. If the hydrocodone isn't doing it, you need something stronger (obviously) but I don't know how the pain meds would interact with the heart meds. good luck.
  6. rosemarie

    rosemarie Member

    I had a bad responce to the Lipitor. I was on oxycontin and it was doing so great and my pain had gone down and I was feeling pretty good .considering all that is going on in my life. I was put on the lipitor because of the high colsetrol and with in about a week maybe longer that pain in my legs was so bad that I could not stand for more than a few minutes and my legs ached so much that i was in tears. I called my PCP who prescribed the Lipitor for me and he said "STOP IT NOW" And I did, it took about a month for me to not be in such excurating pain.

    I was so bummed as the oxycontin had really helped mypain so much and it was the tirst medication that had such a good results. But after that lipitor it didn't work the same way and once again aI was still in pain. So my doctor chagned me to MSconitn and it helps me but not as well as the oxyconitn had done before the statin drug was used.

    I don't know why or if it was just me but the statins all of them make my legs throb all the time and my pain is 10x more than with out taking the darn meds.So I don't take them at all. And I know that I have heart diease in my family but I can't function while taking the lipitor or any or the rest of the meds and I have the BAD reactions to them . I have totally stopped taking any thing to do with the stain drugs and I will not ever go back to taking them.

    MY mom had back pian and she has high colestrol too she was given the same meds that I was on the lipitor and with in two weeks her legs were throbbing and she could not stand up or stand the pain. And since then she had been put on pain meds . I don't know if we are just strange but after taking the statin drugs my pain and her both went out of control and have gotten worse as well.

    We both feel better now that we are off that medication but it seems to have left our bodies more sustiptalbe to pain. I know that it sounds silly but that is the only way I can discribe it.

    I would ask your doctor about it and see if your having a reactiont to the lipitor and that the leg pain is from it , not your fibro. Just tell him that you are having leg pains while your on this medication. And it warns us to call your doctor if you get leg pain while taking this drug as it could be a side effect that is bad... even though it is rare. I didn't word it right but it is close.

    TAke care of your self.
    Rosemarie
  7. jodboga

    jodboga New Member

    For pain with FM I take NEURONTIN AND HYDROCODONE , it takes about 20 minutes but the pain lets up . Good luck.